I was diagnosed with asthma at 17. SINCE the age of 13 I found out I had hayfever. Then as i got older I discovered I was allergic to dust cut grass and animal hair. I take an antihistamine every day to get through daily tasks. I am now 26 and within the last year a flare up over blotchy red burning patches have appeared on my face. E-45 cream makes it burn more so I just clean it with cold water which calms it down. What could this be? I work in a hospital so cleanliness of my hands are fine. But why does it burn? Could it be exma (eczema)? I had this as a child but i just dont get why it burns!!!
That you have a history of allergy for some years suggests that your current problem may also be allergic. And being limited to your face suggests that you may have a contact dermatitis. You might begin by taking an inventory of all facial, cosmetic and hair products you use and, by a process of elimination you might be able to pin down the cause.
The burning you experience with the E-45 application is a non-specific symptom that could come from any chronic dermatitis and be a response to any of the products in this medication.
Before you apply any more of this or any other drug to your facial lesions, your best choice would be to make at least one visit to a dermatologist for diagnosis and treatment, lest your skin condition becomes aggravated by any other med you might try and you run the risk of sustaining permanent damage to the skin of your face.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.